mental-health-icon
Regarding side effects of placida
Dear doc, I am taking the placida after it was prescribed in the morning, And sometimes i get nightmares where i remember the dream which was so realistic and no other symptoms but today it felt so real that i thought i woke up from it and got raised heart or i actually woke up from it and got raised heart i can't differentiate. So does placida tablet causes this side effect as i happened after having placida(here i am talking about placida no placida plus)
594 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It seems less likely that it could be a side effect of placida..But again it will need detailed evaluation for considering and ruling out other factors..you should consult your treating doctor for the same.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.